# SDR DALA2016042703530

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE TUNNEL BS 365.25, LBL 24 MAIN FLOORBEAM LOWER SUPPORT STRAP IS CRACKED THRU PREVIOUS REPAIR FASTENERS.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR, REF ERA 384483-14MA, REV D.
